• KUMAR, SOLOMON STALIN (Department of Mathematics The American College) ;
  • MARIMUTHU, GURUSAMY THEVAR (Department of Mathematics The American College)
  • Received : 2015.03.18
  • Published : 2015.06.30


An H-magic labeling in a H-decomposable graph G is a bijection $f:V(G){\cup}E(G){\rightarrow}\{1,2,{\cdots},p+q\}$ such that for every copy H in the decomposition, $\sum{_{{\upsilon}{\in}V(H)}}\;f(v)+\sum{_{e{\in}E(H)}}\;f(e)$ is constant. f is said to be H-V -super magic if f(V(G))={1,2,...,p}. In this paper, we prove that complete bipartite graphs $K_{n,n}$ are H-V -super magic decomposable where $$H{\sim_=}K_{1,n}$$ with $n{\geq}1$.


H-decomposable graph;H-V -super magic labeling;complete bipartite graph


  1. J. Akiyama and M. Kano, Path Factors of a Graph, Graphs and Applications, Wiley, Newyork, 1985.
  2. G. Chartrand and L. Lesniak, Graphs and Digraphs, 3rd Edition, Chapman and Hall, Boca Raton, London, New-York, Washington, D.C., 1996.
  3. G. Chartrand and P. Zhang, Chromatic Graph Theory, Chapman and Hall, CRC, Boca Raton, 2009.
  4. Y. Egawa, M. Urabe, T. Fukuda, and S. Nagoya, A decomposition of complete bipartite graphs into edge-disjoint subgraphs with star components, Discrete Math. 58 (1986), no. 1, 93-95.
  5. H. Emonoto, Anna S Llado, T. Nakamigawa, and G. Ringel, Super edge-magic graphs, SUT J. Math. 34 (1998), 105-109.
  6. J. A. Gallian, A dynamic survey of graph labeling, Electron. J. Combin. 16 (2013), #DS6.
  7. A. Gutierrez and A. Llado, Magic coverings, J. Combin. Math. Combin. Comput. 55 (2005), 43-56.
  8. N. Inayah, A. Llado, and J. Moragas, Magic and antimagic H-decompositions, Discrete Math. 312 (2012), no. 7, 1367-1371.
  9. T. Kojima, On $C_4$-Supermagic labelings of the Cartesian product of paths and graphs, Discrete Math. 313 (2013), no. 2, 164-173.
  10. Z. Liang, Cycle-supermagic decompositions of complete multipartite graphs, Discrete Math. 312 (2012), no. 22, 3342-3348.
  11. A. Llado and J. Moragas, Cycle-magic graphs, Discrete Math. 307 (2007), no. 23, 2925-2933.
  12. J. A. MacDougall, M. Miller, Slamin, and W. D. Wallis, Vertex-magic total labelings of graphs, Util. Math. 61 (2002), 3-21.
  13. J. A. MacDougall, M. Miller, and K. Sugeng, Super vertex-magic total labeling of graphs, Proc. 15th AWOCA (2004), 222-229.
  14. G. Marimuthu and M. Balakrishnan, E-super vertex magic labelings of graphs, Discrete Appl. Math. 160 (2012), no. 12, 1766-1774.
  15. G. Marimuthu and M. Balakrishnan, Super edge magic graceful graphs, Inform. Sci. 287 (2014), 140-151.
  16. A. M. Marr and W. D. Wallis, Magic Graphs, 2nd edition, Birkhauser, Boston, Basel, Berlin, 2013.
  17. T. K. Maryati, A. N. M. Salman, E. T. Baskoro, J. Ryan, and M. Miller, On H-Supermagic labeling for certain shackles and amalgamations of a connected graph, Util. Math. 83 (2010), 333-342.
  18. A. A. G. Ngurah, A. N. M. Salman, and L. Susilowati, H-Supermagic labeling of graphs, Discrete Math. 310 (2010), no. 8, 1293-1300.
  19. M. Roswitha and E. T. Baskoro, H-Magic covering on some classes of graphs, AIP Conf. Proc. 1450 (2012), 135-138.
  20. J. Sedlacek, Problem 27, Theory of Graphs and its Applications, 163-167, Proceedings of Symposium Smolenice, 1963.
  21. K. A. Sugeng and W. Xie, Construction of Super edge magic total graphs, Proc. 16th AWOCA (2005), 303-310.
  22. T.-M. Wang and G.-H. Zhang, Note on E-super vertex magic graphs, Discrete Appl. Math. 178 (2014), 160-162.